# SDR GTIA20130623362

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 5,945 hours, 2,737 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder Damper
- Part number: FE240006
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE REQUIRES SERVICING.  L2 DOOR ASSIST BOTTLE SERVICED TO PROPER PRESS IAW AMM.
